# SDR CALA2013080790232

- Difficulty date: August 4, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 92,008 hours, 14,562 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Inoperative
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP CONTROL FAILED TO CONTROL DESIRED TEMP.  VERY WEAK AIRFLOW IN AFT CABIN, COULD NOT COOL UNTIL 2 HOURS INTO FLT.  FOUND RT PACK VALVE INOPERATIVE.  AMS FOUND FCV STUCK IN ALMOST FULL CLOSED POSITION.  VALVE MR21290, PCN 643-9118.  FOUND PACK CPRSR OUT TEMP AT FAULT R & R REF MM.
